On the nonlinear evolution equations connected with multidimensional scattering problems

B G Konopelchenko

Research output: Contribution to journalArticle

Abstract

A multidimensional first-order matrix scattering problem is considered. The expression for the scattering matrix in terms of the potential is obtained. It is shown that only a small class of nonlinear evolution equations (isospectral deformations) is connected with the scattering problem under consideration. © 1983.

Original languageEnglish
Pages (from-to)442-446
Number of pages5
JournalPhysics Letters A
Volume93
Issue number9
Publication statusPublished - 14 Feb 1983

Fingerprint

nonlinear evolution equations
S matrix theory
scattering

Cite this

@article{a903fe372a4e4ce28b21d0829e1e33e6,
title = "On the nonlinear evolution equations connected with multidimensional scattering problems",
abstract = "A multidimensional first-order matrix scattering problem is considered. The expression for the scattering matrix in terms of the potential is obtained. It is shown that only a small class of nonlinear evolution equations (isospectral deformations) is connected with the scattering problem under consideration. {\circledC} 1983.",
author = "Konopelchenko, {B G}",
year = "1983",
month = "2",
day = "14",
language = "English",
volume = "93",
pages = "442--446",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "9",

}

On the nonlinear evolution equations connected with multidimensional scattering problems. / Konopelchenko, B G.

In: Physics Letters A, Vol. 93, No. 9, 14.02.1983, p. 442-446.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the nonlinear evolution equations connected with multidimensional scattering problems

AU - Konopelchenko, B G

PY - 1983/2/14

Y1 - 1983/2/14

N2 - A multidimensional first-order matrix scattering problem is considered. The expression for the scattering matrix in terms of the potential is obtained. It is shown that only a small class of nonlinear evolution equations (isospectral deformations) is connected with the scattering problem under consideration. © 1983.

AB - A multidimensional first-order matrix scattering problem is considered. The expression for the scattering matrix in terms of the potential is obtained. It is shown that only a small class of nonlinear evolution equations (isospectral deformations) is connected with the scattering problem under consideration. © 1983.

UR - http://www.scopus.com/inward/record.url?scp=49049129597&partnerID=8YFLogxK

M3 - Article

VL - 93

SP - 442

EP - 446

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 9

ER -